# SDR GUUA11090701

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,215 hours, 38,220 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT AFT EMERGENCY EGRESS LIGHT INOPERATIVE.  REPLACED EMERGENCY EGRESS LIGHT ASSEMBLY.  SYSTEM OPERATIONAL CHECKS GOOD.
